# SDR ABXA9900565

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Part number: 577263833
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE J-BEAM ON AFT SIDE OF AFT PRESSURE BULKHEAD AT STATION 1766 WAS CRACKED.  REPAIRED IAW ABX REA D853-28119MR.
